MAUDE Adverse Event Report: SILQ TECHNOLOGIES CORPORATION CLEARTRACT; 2-WAY 100% SILICONE, 16FR X 10ML, CLEARTRACT SPT CATHETER

SILQ TECHNOLOGIES CORPORATION CLEARTRACT; 2-WAY 100% SILICONE, 16FR X 10ML, CLEARTRACT SPT CATHETER
Model Number 211610SPT
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immediately upon notification of the event, silq received the device in question and verified that the catheter balloon did rupture.Catheter was successfully replaced with a new device without issue.The analysis of the returned device was unable to establish if the event was caused by an issue with the device or was caused by the specific conditions of the patient's bladder, such as presence of bladder stones.Silq has continued to monitor all product complaints for recurrence of this issue and is not aware of any subsequent instances.
 
Event or Problem Description
A patient participating in a clinical study (b)(6) was provided a 2-way 100% silicone, 16fr x 10ml, cleartract spt catheter (primary di: (b)(4)).The catheter was inserted with no apparent issues by a nurse at (b)(6) on (b)(6) 2023.On (b)(6) 2023, the patient returned complaining of pain and discomfort.The attending nurse tried to deflate the balloon to check the positioning of the catheter and the balloon did not have any water in it.The nurse tried to add water to the balloon, however, all of the water from the balloon ran immediately out of the urethra along the catheter.The nurse then removed the catheter and replaced with a non-study catheter.Upon removal of the silq catheter, the nurse noted that the balloon was ruptured.(b)(6), (b)(6) coordinator, reported the event to silq technologies.Silq technologies made contact with the nurse and physician who indicated that there was no injury to the patient and no pain associated directly with the catheter.A silq employee visited the facility on (b)(6) 2023 to retrieve the catheter.Further analysis confirmed the catheter balloon had ruptured, although a root cause of the rupture could not be established.

Brand Name
CLEARTRACT
Common Device Name
2-WAY 100% SILICONE, 16FR X 10ML, CLEARTRACT SPT CATHETER
Manufacturer (Section D)
SILQ TECHNOLOGIES CORPORATION
323 sunny isles blvd
7th floor
sunny isles beach FL 33160
Manufacturer (Section G)
PATHWAY MEDTECH
8779 cottonwood ave
unit #105
santee CA 92071
Manufacturer Contact
ethan rao
323 sunny isles blvd
sunny isles beach, FL 33160
4243098523
MDR Report Key23811813
Report Number3014650073-2025-00001
Device Sequence Number13108718
Product Code EZL
UDI-Device Identifier00850041415154
UDI-Public00850041415154
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number211610SPT
Device Catalogue Number211610SPT
Device Lot NumberSLQ1610-012022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown